Hi all, I have been diagnosed with breast cancer. Doctor’s are of the opinion that I will survive this, and I will be fine soon. This has shattered my life, and now I feel like I am a burden to my family. From the time I got to know that I am a cancer patient, I am doing all kinds of research to know more about my disease, and its treatments and everything. I know the fact that there will be hair loss due to the chemotherapy sessions. And it will grow back in some time. But, then I saw this article, and I am literally shocked, http://thelawfirm.com/Taxotere/. It is said that women are likely to have permanent hair loss as a result of taking the breast cancer chemotherapy drug Taxotere. Although hair loss is a common temporary side effect of chemotherapy, permanent alopecia is not, and this is particularly harmful to women. If a man goes bald, it is not necessarily a big deal. But if you are a 35 year old woman who has stage I breast cancer and take Taxotere and then go bald for life, that is a big deal. Does anyone know about this? This is really bad, and what could be a solution for this?
... View more